MathSciNet Relay Station
MathSciNet bibliographic data
MR1760807 (2001e:47060) 47B44 (34L05 47A10 47E05)
Davies, E. B. Wild spectral behaviour of anharmonic oscillators. Bull. London Math. Soc. 32 (2000), no. 4, 432–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement